\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

An identification problem for a linear evolution equation in a Banach space and applications

Abstract Related Papers Cited by
  • In this paper we prove both the existence and uniqueness of a solution to an identification problem for a first order linear differential equation in a general Banach space. Namely, we extend the explicit representation for the solution of this problem previously obtained by Anikonov and Lorenzi [1] to the case of an infinitesimal generator of an analytic $C_0$-semigroup of contractions to the general nonanalytic case and also to the case of a restriction expressed in terms of an operator-valued measure. So, our abstract result handles both parabolic and hyperbolic equations and systems.
    Mathematics Subject Classification: Primary: 35R30, 35K20, 35K90, 34G10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    Yu. Anikonov and A. Lorenzi, Explicit representation for the solution to a parabolic differential identification problem in a Banach space, J. Inverse Ill Posed Problems, 15 (2007), 669-683.

    [2]

    J. Diestel and J. J. Uhl, Jr., "Vector Measures," Mathematical Surveys, 15, American Mathematical Society, 1977.

    [3]

    I. Dobrakov, On integration in Banach spaces. I, Czechoslovak Math. J., 20 (1970), 511-536.

    [4]

    I. Dobrakov, On integration in Banach spaces. II, Czechoslovak Math. J., 20 (1970), 680-695.

    [5]

    A. I. Prilepko and A. B. Kostin, An estimate for the spectral radius of an operator and the solvability of inverse problems for evolution equations, Mat. Zametki, 53 (1993), 89-94.

    [6]

    A. I. Prilepko and I. V. Tikhonov, Reconstruction of the inhomogeneous term in an abstract evolution equation, Izv. Ross. Akad. Nauk Ser. Mat., 58 (1994), 167-188.

    [7]

    A. I. Prilepko, S. Piskarev and S.-Y. Shaw, On approximation of inverse problem for abstract parabolic differential equation in Banach spaces, J. Inv. Ill-Posed Problems, 15 (2007), 831-851.

    [8]

    I. V. Tikhonov and Yu. S. Eidel'man, Problem of correctness of ordinary and inverse problems for evolutionary equations in special form, Mat. Zametki, 56 (1994), 99-113. (Russian) (English Translation: Mathematical Notes, pp. 830-839).

    [9]

    I. V. Tikhonov and Yu. S. Eidel'man, The unique solvability of a two-point inverse problem for an abstract differential equation with unknown parameter, Differential'nye Uravneniya, 36 (2000), 1132-1133.

    [10]

    I. V. Tikhonov and Yu. S. Eidel'man, Theorems of the mapping point spectrum for $C_0$-semigroups and their application to uniqueness problems for abstract differential equations, Dokl. Akad. Nauk, 394 (2004), 32-35.

    [11]

    I. Vrabie, "Compactness Methods for Nolinear Evolutions. Second Edition," Pitman Monographs and Surveys in Pure and Applied Mathematics, 75, Longman Scientific & Technical, Harlow; John Wiley & Sons Inc., New York, 1995.

    [12]

    I. I. Vrabie, "$C_0$-Semigroups and Applications," North-Holland Publishing Co. Amsterdam, 2003.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(62) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return